Degenerate elliptic equation with logistic reaction

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)119-133
Journal京都大学数理解析研究所講究録
Volume1117
Publication statusPublished - 1999 Nov 1

Cite this

Degenerate elliptic equation with logistic reaction. / Takeuchi, Shingo.

In: 京都大学数理解析研究所講究録, Vol. 1117, 01.11.1999, p. 119-133.

Research output: Contribution to journalArticle

@article{b885b23f16744266b7fbb7908c2fd1c8,
title = "Degenerate elliptic equation with logistic reaction",
author = "Shingo Takeuchi",
year = "1999",
month = "11",
day = "1",
language = "English",
volume = "1117",
pages = "119--133",
journal = "京都大学数理解析研究所講究録",

}

TY - JOUR

T1 - Degenerate elliptic equation with logistic reaction

AU - Takeuchi, Shingo

PY - 1999/11/1

Y1 - 1999/11/1

M3 - Article

VL - 1117

SP - 119

EP - 133

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

ER -